News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Heart Failure

Question: Congestive Heart Failure Medication Digoxin


 Tami - Fri Mar 28, 2003 8:31 pm

My father was just diagnosed with Cogestive Heart Failure 2 month ago and he has had confusion and says that he see's Halos around things. I read up on this drug and seems to have this side effect. Can this drug be the cause? And is there an alternative medication that we can discuss this with our Heart doctor about changing to see if even for a short time to see if this may be the cause? Please advise. Thanks you.
 Dr. Tamer Fouad - Mon Mar 31, 2003 6:05 pm

User avatar Dear Tami,
You should discuss these symptoms with your heart doctor because indeed they may be caused by digoxin toxicity. Based on your fathers examination the doctor may request a blood test to check the serum level of the drug.
 Anonymous - Wed Apr 02, 2003 10:11 pm

Thank you for your information. We have just visited the heart doctor and suggested that his Digoxin level be checked and were now in the process of doing just that.
Appreciate your time and knowledge.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here